nail fungus treatment
Uncategorized

Penicillin allergy is a safe immune response

According to experts from the University of Texas Medical Center, it became known that 90% of people who believe that penicillin causes them allergies are usually mistaken. An allergic reaction indicates the body’s immunological response. 

People have long been using drugs containing penicillin. These are inexpensive antibiotics for various strains of the virus. But after some people have encountered allergy symptoms due to the use of drugs with penicillin, most people are wary of drugs with this active substance. The results of a study by scientists have proven that what is considered an allergy may be a simple immune response to a new drug. 

As established during the study, in people with allergies after using penicillin, over time, addiction to the drug occurs, and the allergic symptoms disappear. Also, do not forget the symptoms similar to allergic ones, which may not be caused by other viral diseases that penicillin is fighting against. 

Skin and oral tests helped determine the body’s response to penicillin, and the second is used after the first, it is negative. It is necessary to understand that by giving up penicillin antibiotics, taking others, you can destroy the microflora of the body, especially in the intestines. Most antibiotics, due to the fact that the bacterial layer is destroyed, cause the development of infections that are life-threatening.

Leave a Reply

Your email address will not be published.

Leave a Reply

Your email address will not be published.